# SDR ASAA2016092818305

- Difficulty date: September 28, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 50,486 hours, 19,613 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7501167
- Condition: Corroded
- Location: Bs 500a-500f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR TRANSITION PANEL HAS CORROSION AT NUMEROUS SPOTS BETWEEN BS 500A AND 500F, STRINGERS 25 AND 26R.  ACFT GROUNDED. CORROSION REMOVED AND FOUND BEYOND ALLOWABLE LIMITS IAW SRM 53-00-53-1A-2.  REMOVED DAMAGED TRANSITION PANEL SECTION AND SPLICED IN NEW SECTION IAW SRM 53-00-53-2R-5 AND DWG 14A7500 REV A.
